Please use this identifier to cite or link to this item: http://elib.gsu.by/jspui/handle/123456789/42980
Title: Обобщенные решения второго уравнения иерархии Риккати
Other Titles: Generalized solutions of the second equation of the Rickati hierarchy
Authors: Кузьмина, Е.В.
Kuzmina, E.V.
Keywords: обобщенная функция
обобщенное решение нелинейного дифференциального уравнения
свойство Пенлеве
generalized function
generalized solution of a nonlinear differential equation
Painleve property
Issue Date: 2022
Publisher: Гомельский государственный университет имени Ф.Скорины
Citation: Кузьмина, Е.В. Обобщенные решения второго уравнения иерархии Риккати / Е.В. Кузьмина // Проблемы физики, математики и техники. Сер.: Математика. - 2022. - № 2 (51). - С. 68-75.
Abstract: В данной работе рассматривается нелинейное дифференциальное уравнение второго порядка иерархии Риккати. Понятие обобщенного решения для такого уравнения не может быть введено в рамках классической теории обобщенных функций ввиду того, что не определено произведение обобщенных функций. Для введения понятия обобщенного решения рассмотрен подход, при котором построение обобщенного решения второго уравнения иерархии Риккати осуществляется с помощью аппроксимации решениями задачи Коши с комплексными начальными условиями. Общее количество обобщенных решений зависит от начальных условий задачи Коши, а их вид зависит от расположения полюсов аппроксимирующих решений. A nonlinear differential equation of the second order of the Riccati hierarchy is considered. The concept of a generalized solution for such an equation cannot be introduced in the classical theory of generalized functions because the product of generalized functions is not defined. To introduce the concept of a generalized solution, an approach is considered in which the construction of a generalized solution of the second equation of the Riccati hierarchy is carried out using approximation by solutions of the Cauchy problem with complex initial conditions. The total number of generalized solutions depends on the initial conditions of the Cauchy problem, and their form depends on the location of the poles of the approximating solutions.
URI: http://elib.gsu.by/jspui/handle/123456789/42980
ISSN: 2077-8708
Appears in Collections:Проблемы физики, математики, техники. Математика

Files in This Item:
File Description SizeFormat 
Кузьмина_Обобщенные.pdf369.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.